RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 2, Pages 249–265 (Mi mz942)  

The first initial boundary value problem for a compound type equation in a three-dimensional multiply connected region

P. A. Krutitskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm942

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:2, 217–231

Bibliographic databases:

UDC: 517.958
Received: 21.06.1999

Citation: P. A. Krutitskii, “The first initial boundary value problem for a compound type equation in a three-dimensional multiply connected region”, Mat. Zametki, 68:2 (2000), 249–265; Math. Notes, 68:2 (2000), 217–231

Citation in format AMSBIB
\Bibitem{Kru00}
\by P.~A.~Krutitskii
\paper The first initial boundary value problem for a~compound type equation in a three-dimensional multiply connected region
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 2
\pages 249--265
\mathnet{http://mi.mathnet.ru/mz942}
\crossref{https://doi.org/10.4213/mzm942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822652}
\zmath{https://zbmath.org/?q=an:0969.35100}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 2
\pages 217--231
\crossref{https://doi.org/10.1007/BF02675347}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400029}


Linking options:
  • http://mi.mathnet.ru/eng/mz942
  • https://doi.org/10.4213/mzm942
  • http://mi.mathnet.ru/eng/mz/v68/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:115
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020